# SDR SIMA20151001001

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 26,330 hours, 22,189 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH CREW RECEIVED SPOILER FAIL MSG.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMER & LANDED WITHOUT INCIDENT.  PERFORMED SPOILER SYS OPS CHECK IAW AMM 27-63-01.  OPS CHECKED OK.
